Show simple item record

contributor authorRoger Stanway
date accessioned2017-05-08T23:17:26Z
date available2017-05-08T23:17:26Z
date copyrightJune, 1984
date issued1984
identifier issn0022-0434
identifier otherJDSMAA-26082#178_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/98231
description abstractThis note describes an approach to the problem of identifying linearized journal bearing dynamics using data acquired under normal operating conditions. The basic problem is reformulated so that an existing algorithm for state estimation in noisy nonlinear dynamical systems can be applied. The results of some numerical experiments are presented to demonstrate the feasibility of the approach.
publisherThe American Society of Mechanical Engineers (ASME)
titleJournal Bearing Identification Under Operating Conditions
typeJournal Paper
journal volume106
journal issue2
journal titleJournal of Dynamic Systems, Measurement, and Control
identifier doi10.1115/1.3143734
journal fristpage178
journal lastpage182
identifier eissn1528-9028
treeJournal of Dynamic Systems, Measurement, and Control:;1984:;volume( 106 ):;issue: 002
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record